MAUDE Adverse Event Report: ARJO DOMINICAN REPUBLIC PASSIVE CLIP SLING; LIFT, PATIENT, NON-AC-POWERED

ARJO DOMINICAN REPUBLIC PASSIVE CLIP SLING; LIFT, PATIENT, NON-AC-POWERED
Model Number MFA1000M-XL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing, and results will be updated in the final report.H3 other text: the sling was discarded by staff after the incident.
 
Event or Problem Description
A patient fell onto their bed after the sling broke during transfer.The sling was discarded by staff after the incident.No injury was reported.
 
Additional Manufacturer Narrative
The customer reported that they had a patient in a sling and the sling broke.The patient fell onto their bed.There was no injury.The sling was thrown away after the incident, therefore no evaluation was conducted.Customer informed that the sling broke "at the top l where the plastic clip attaches." from customer's words, it has been deduced that the top l refers to the shoulder strap.Shoulder strap is stitched to the sling body creating an l shape.Yet, without product on hand it is not possible to determine how the strap broke, therefore without product availability, the root cause of why strap broke cannot be determined.Product instructions for use (04.Sc.00-9en) was also checked.The instructions include the following: "before first use check all parts of the sling.If any part is missing or damage - do not use the sling." sum up, the sling failed to meet its specification as it broke during use, it was involved in the incident, since the broken strap caused the patient falling onto the bed.There was no injury.This incident has been deemed reportable due to allegation of broken strap during use causing patient's falling.

Brand Name
PASSIVE CLIP SLING
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR  10903
Manufacturer (Section G)
ARJO DOMINICAN REPUBLIC
building 9 piisa industrial pa km18 1/2 antigua carretera s
itabo 10903
DR   10903
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22882790
Report Number3012292104-2025-00004
Device Sequence Number9640637
Product Code FSA
UDI-Device Identifier05055982770897
UDI-Public(01)05055982770897(10)2002813630(11)250416
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMFA1000M-XL
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/09/2025
04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight127 KG